MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE

NIPRO (THAILAND) CORP. LTD. NIPRO SAFETOUCH II AVF NEEDLE
Model Number FS+162530BCR
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Codes Bruise/Contusion (1754); Pain (1994); Skin Tears (2516)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
After completion of dialysis treatment, the small "o" ring between the needle and the wings, broke off during needle removal.Staff did not notice and the patient's access was covered with a bandaid and taped.On the patient's next scheduled treatment, staff removed the tape and bandaid and found an indent / wound on the patient's access.Patient complained of pain.Staff found the small "o" ring stuck on the bandaid that was removed.No further information was provided.
 
Event or Problem Description

Brand Name
NIPRO SAFETOUCH II AVF NEEDLE
Common Device Name
AVF NEEDLE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8, bangnomko, sena
ayuthaya,, 13110
TH  13110
MDR Report Key10040533
Report Number8041145-2020-00005
Device Sequence Number14199782
Product Code FIE
UDI-Device Identifier00383790000154
UDI-Public00383790000154
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K063721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberFS+162530BCR
Device Catalogue NumberFS+163230BCR
Device Lot Number19B21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2020
Initial Date Received by Manufacturer 04/17/2020
Supplement Date Received by Manufacturer04/17/2020
Initial Report FDA Received Date05/08/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;